# SDR UPS04142618

- Difficulty date: June 29, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 831
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unlocked
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ECAM L FWD CABIN NOT CLOSED.  CHECK DOOR INDICATIONS BOTH UNLOCKED.  DESCENDED 10,000 ECAM MESG CLEARED CABIN DIFF 4.5 CABIN ALTITUDE 6000 FT AT 10,000 CHECKED DOOR CLOSED INDICATORS UNSAFE.  TROUBLESHOT TO DOOR LOCKING OUT OF RIG.  RIGGED PER MM 52-10-21-05 AND CKS GOOD PER SAME.  INSTALLED DOOR LINING PER MM 52-10-13-4, ALL DOOR INDICATION NORMAL.  CHECKED DOOR WARNING PER MM 52-71-00 AND CKS OK.  PRESSURIZED A/C TO 4P520 AND NO DOOR WARNING MESSAGES OCCURRED.
